Academic Journals Database
Disseminating quality controlled scientific knowledge

Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds

ADD TO MY LIST
 
Author(s): S. M. Khursheed Haider | Advin Maseih | Mamta Thakur

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 04;
Start page: 285;
Date: 2012;
Original page

Keywords: Semi-Riemannian Product Manifolds | Lightlike Submanifolds | Totally Umbilical Radical ST-Lightlike Submanifolds | Totally Umbilical ST-Anti-Invariant Lightlike Submanifolds

ABSTRACT
We study totally umbilical screen transversal lightlike submanifolds immersed in a semi-Riemannian product manifold and obtain necessary and sufficient conditions for induced connection ▽ on a totally umbilical radical screen transversal lightlike submanifold to be metric connection. We prove a theorem which classifies totally umbilical ST-anti-invariant lightlike submanifold immersed in a semi-Riemannian product manifold.
Affiliate Program      Why do you need a reservation system?